# SDR AALA960966

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Board
- Part number: 434093003
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

BOS - FLT 147 - DURING APPROACH TO BOS WHEN LANDING GEAR EXTENDED, LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE WITH EICAS AND ALL OTHER INDICATIONS NORMAL.  ACCOMPLISHED TOWER FLY-BY AND CONFIRMED ALL LANDING GEAR EXTENDED.  AIRCRAFT LANDED BOS WITHOUT INCIDENT.  REPLACED INTEGRATED CIRCUIT MODULE BOARD FOR LEFT MAIN LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
